| Model Number |
APOLLO RF 90° MULTIPORT |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that, during an arthroscopy surgery, there was a sparking on the probe head during the ablation procedure and after this the optic was defective according to initial impression.It is unclear whether the lens is only ¿fogged up¿ and can be restored with polishing paste or not.Per complaint reporter, there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Visual evaluation of the ar-9811 shows the tip of the probe to be charred.Functional testing could not be performed due to the damage to the device.Complaint allegation is confirmed.The most likely cause for the reported event can be attributed to user error of the device due to insufficient fluid flow during use.